# SDR AALA961709

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AFT OF EMERGENCY EXITS INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIPS AFT OF EMERGENCY EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
